MrsHill0625

191d

Does anyone else feel like their midodrine doesn’t quite work like it used to?
Or how about constantly having headaches & being extremely car sick even if you’re driving?
And also, how about the fact that adding “more salt” to everything including your water doesn’t actually help? 🙋🏻‍♀️

Midodrine

Headache

Nausea and Vomiting

Chronic Nausea and Vomiting

Postural Orthostatic Tachycardia Syndrome (POTS)

Excessive Sweating

View all
  • Belugabear

    191d

    Yeah I always found midodrine works less and less over time. Sadly other options have more side effects for me. That’s interesting that it causes your nausea. I get extremely nauseous and don’t know why so maybe it’s the midodrine!

    • MrsHill0625

      191d

      I’m honestly not sure if it’s my midodrine or the PoTS, it’s really irritating, my work requires me on my feet all day, and with blood pooling and the sweating, and headaches, I feel like I’m stuck in an endless circle.

      • Rachie7

        178d

        I have to avoid being on my feet all day period. Otherwise I can’t prevent those symptoms no matter what

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.